# SDR CALA2025122312319

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 95,116 hours, 19,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WHEN ARMING, THE YELLOW FLAP THAT IS  SUPPOSE TO COME OUT AND BLOCK HANDLE, STICKS FOUND DEBRIS IN GIRT BAR FLOOR BRACKETS. PERFORMED CLEANING AND LUBRICATION OF DOOR L2 GIRT BAR FLOOR LINKAGE.  OPS TEST GOOD. YELLOW FLAG IS ENGAGING WITHOUT INTERFERENCE WHEN ARMED. IAW 12-21-18-603-006.
